Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 154, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 9, 2009, 8:24 PM CDT for 4 counties in Iowa. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2009, 8:24 PM CDT (01:24 UTC)
- Expired
- Jul 9, 2009, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA
The radar
The Sioux Falls radar (KFSD), 123 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 8:39 PM CDT | HAIL 1 | 6 W Fostoria, IA | |
| Jul 9, 8:39 PM CDT | HAIL 1.25 | 9 Nw Spencer, IA | HALF DOLLAR SIZED HAIL 4 MILES NE OF THE INTERSECTION OF U.S. HIGHWAY 18 AND STATE HIGHWAY M27. |
| Jul 9, 8:39 PM CDT | HAIL 1.75 | 2 N Everly, IA | |
| Jul 9, 8:50 PM CDT | HAIL 1.75 | 2 W Fostoria, IA | |
| Jul 9, 8:55 PM CDT | HAIL 0.88 | 4 S Milford, IA | |
| Jul 9, 9:08 PM CDT | TSTM WND DMG | 8 S Lake Park, IA | WIND LAID CORN DOWN FOR ABOUT A MINUTE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 100124 SVRFSD IAC041-059-141-143-100215- /O.NEW.KFSD.SV.W.0154.090710T0124Z-090710T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 824 PM CDT THU JUL 9 2009 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLAY COUNTY IN NORTHWEST IOWA DICKINSON COUNTY IN NORTHWEST IOWA NORTHEASTERN OBRIEN COUNTY IN NORTHWEST IOWA SOUTHEASTERN OSCEOLA COUNTY IN NORTHWEST IOWA * UNTIL 915 PM CDT * AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF HARTLEY...OR 15 MILES NORTHWEST OF SPENCER...AND WAS MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EVERLY AROUND 830 PM CDT... FOSTORIA...MILFORD...WEST OKOBOJI...ARNOLDS PARK AROUND 845 PM CDT... SPIRIT LAKE...ORLEANS AROUND 850 PM CDT... TERRIL AROUND 900 PM CDT... SUPERIOR AROUND 905 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IF ON OR NEAR LAKE OKOBOJI OR SPIRIT LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. && LAT...LON 4311 9552 4340 9552 4350 9492 4317 9492 TIME...MOT...LOC 0123Z 264DEG 33KT 4324 9542 $$ CHAPMAN
2 follow-up statements
000 WWUS53 KFSD 100145 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 845 PM CDT THU JUL 9 2009 IAC041-059-141-143-100215- /O.CON.KFSD.SV.W.0154.000000T0000Z-090710T0215Z/ DICKINSON IA-OSCEOLA IA-OBRIEN IA-CLAY IA- 845 PM CDT THU JUL 9 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN CLAY...NORTHEASTERN OBRIEN...SOUTHEASTERN OSCEOLA AND DICKINSON COUNTIES... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR FOSTORIA...OR 7 MILES NORTHWEST OF SPENCER...MOVING EAST AT 25 MPH. ANOTHER CELL WAS STARTING TO INCREASE NORTHEAST OF MELVIN...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FOSTORIA AROUND 855 PM CDT... TERRILL AROUND 915 PM CDT... AT 839 PM CDT...A TRAINED SPOTTER 2 MILES NORTH OF EVERLY REPORTED GOLF BALL SIZE HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. && LAT...LON 4311 9552 4340 9552 4350 9492 4317 9492 TIME...MOT...LOC 0145Z 270DEG 22KT 4322 9524 $$ CHAPMAN
000 WWUS53 KFSD 100207 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 907 PM CDT THU JUL 9 2009 IAC041-059-141-143-100215- /O.CON.KFSD.SV.W.0154.000000T0000Z-090710T0215Z/ DICKINSON IA-OSCEOLA IA-OBRIEN IA-CLAY IA- 907 PM CDT THU JUL 9 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN CLAY...NORTHEASTERN OBRIEN...SOUTHEASTERN OSCEOLA AND DICKINSON COUNTIES... AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR TERRIL...OR 10 MILES SOUTH OF SPIRIT LAKE...MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE STORM WAS LOCATED ABOUT 5 MILES SOUTH OF LAKE PARK...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... TERRIL AROUND 915 PM CDT... AT 850 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED BY A TRAINED WEATHER SPOTTER 2 MILES WEST OF FOSTORIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. && LAT...LON 4311 9552 4340 9552 4350 9492 4317 9492 TIME...MOT...LOC 0206Z 237DEG 19KT 4329 9506 $$ CHAPMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:00 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 9, 5:00 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 PM CDT THU JUL 9 2009
.DISCUSSION...
DUE TO ONGOING AND ADDITIONAL THREATS FOR SEVERE WEATHER WILL KEEP
DISCUSSION ON THE ABBREVIATED SIDE. FOR TONIGHT...19Z OAX SOUNDING
INDICATED FAIRLY HEALTHY LOW LEVEL CAP REMAINING ACROSS FORECAST
AREA. THIS HAS NOT PREVENTED ELEVATED STORMS FROM FIRING ALONG
OUTFLOW BOUNDARY EXTENDING FROM YANKTON TO ESTHERVILLE. MAIN
BOUNDARY SITUATED FURTHER TO THE WEST...FROM KHON TO NEAR TYNDALL.
LOW LEVEL MOISTURE LINGERING A LITTLE BEHIND THE MAIN
BOUNDARY...HOWEVER MUCH DRIER AIR SITUATED BACK OFF TO THE NORTH AND
WEST WITH DEW POINTS IN THE 40S. CONVERGENCE ALONG MAIN FRONT
EXTREMELY WEAK WITH SOUTHWEST FLOW AHEAD OF THE FRONT AND NORTHWEST
BEHIND. WITH WEAK CONVERGENCE AND STRATUS GLUED TO THE MAIN
FRONT...THINK THE FAVORED AREA FOR ADDITIONAL DEVELOPMENT THIS
EVENING WILL BE ALONG OUTFLOW BOUNDARY AS THE LOW LEVEL JET DEVELOPS
AND NOT ALONG MAIN FRONT. STILL CAN/T RULE OUT A STORM ALONG THE
MAIN BOUNDARY...AND HAVE LEFT SOME LINGERING POPS MAINLY IN THE
EVENING TO THE NORTH. MAIN SEVERE THREAT THIS EVENING WILL BE
ELEVATED STORMS WITH 700-500 MB LAPSE RATES EXTREMELY STEEP
RESULTING IN ELEVATED INSTABILITY. EXPECT STORMS TO MAINLY CONTAIN A
HAIL AND HEAVY RAIN THREAT. WITH HEAVY RAINFALL THAT HAS FALLEN
ACROSS THE AREA OVER THE LAST WEEK...WILL KEEP FLOOD WATCHES GOING.
LOW LEVEL BOUNDARY WILL STRUGGLE TO WORK SOUTH DURING THE DAY
TOMORROW...AND WITH BASICALLY UNCAPPED ENVIRONMENT...COULD SEE
ADDITIONAL ROUNDS OF THUNDERSTORMS ALONG AND SOUTH OF FRONT. BEST
CHANCES OF THUNDERSTORMS APPEAR TO BE ACROSS NORTHWEST IOWA NEAR
STORM LAKE.
BRIEF BREAK TO ACTIVE PATTERN ON FRIDAY NIGHT INTO SATURDAY AS DRY
CANADIAN HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS.
STRONG THETAE ADVECTION SUNDAY MORNING MAY INITIATE ADDITIONAL
ROUNDS OF THUNDERSTORMS. MODELS INDICATE SHORT WAVE KNOCKING DOWN
UPPER LEVEL RIDGE ON SUNDAY...AND HAVE INCREASED POPS DURING THE DAY
INTO OVERNIGHT.
ACTIVE PATTERN CONTINUES INTO MIDWEEK WHEN STRONG COLD FRONT WORKS
THROUGH THE AREA ON TUESDAY NIGHT. DRIER AIRMASS WORKS INTO THE
AREA ON WEDNESDAY INTO THURSDAY...AND HAVE KEPT FORECAST DRY WITH
TEMPERATURES JUST SLIGHTLY BELOW NORMAL. /BT
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR IAZ001>003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR MNZ071-072-080-081-
089-090-097-098.
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ013-014.
SD...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR SDZ067-069>071.
FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR SDZ040-055-056-061-
062-065-066-068.
&&Hazardous weather outlook, Jul 9, 11:53 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1153 AM CDT THU JUL 09 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-101200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1153 AM CDT THU JUL 09 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING OVER SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND IN SOUTHEAST SOUTH DAKOTA MAINLY EAST OF THE JAMES RIVERA. SEVERE STORMS WILL AGAIN BE POSSIBLE WITH HAIL TO GOLF BALL SIZE...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. FLOODING... THUNDERSTORMS WHICH ARE EXPECTED TO REDEVELOP AND MOVE ACROSS THE AREA THIS EVENING WILL PRODUCE HEAVY RAIN...AND MAY PRODUCE LOCALIZED FLASH FLOODING...ESPECIALLY IN LOCATIONS WHICH RECEIVED HEAVY RAIN THE LAST FEW DAYS TO THIS MORNING. THIS THREAT WILL BE ALONG AND EAST OF A BROOKINGS SOUTH DAKOTA TO SPRINGFIELD SOUTH DAKOTA LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY ACROSS MUCH OF THE AREA...ALTHOUGH THE BEST CHANCE WILL BE ALONG AND SOUTH OF INTERSTATE 90. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LOCALLY HEAVY RAIN AND SMALL HAIL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE FOR ISOLATED STORMS ANYTIME THIS AFTERNOON AND EVENING...AND MORE MORE WIDESPREAD SEVERE STORMS AFTER 400 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Jul 9, 7:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
752 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL ELLSWORTH 43.52N 96.02W
07/09/2009 E1.75 INCH NOBLES MN TRAINED SPOTTER
0748 PM HAIL W SHELDON 43.18N 95.84W
07/09/2009 E1.75 INCH OBRIEN IA TRAINED SPOTTER
&&
KEWYLocal storm report, Jul 9, 7:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
755 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL SHELDON 43.18N 95.84W
07/09/2009 E1.75 INCH OBRIEN IA TRAINED SPOTTER
&&
KEWYLocal storm report, Jul 9, 7:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
757 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL SHELDON 43.18N 95.84W
07/09/2009 E1.50 INCH OBRIEN IA LAW ENFORCEMENT
&&
TRMLocal storm report, Jul 9, 8:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 3 W ASHTON 43.31N 95.85W
07/09/2009 E1.00 INCH OSCEOLA IA TRAINED SPOTTER
&&
RRYRHOLMLocal storm report, Jul 9, 8:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
812 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 W ASHTON 43.31N 95.87W
07/09/2009 E1.00 INCH LYON IA TRAINED SPOTTER
0800 PM HAIL SHELDON 43.18N 95.84W
07/09/2009 E4.00 INCH OBRIEN IA TRAINED SPOTTER
&&
KEWYLocal storm report, Jul 9, 8:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
824 PM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL SHELDON 43.18N 95.84W
07/09/2009 E4.00 INCH OBRIEN IA TRAINED SPOTTER
SEVERAL WINDSHIELDS BROKEN AND CARS DAMAGED
&&
KEWYThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:19 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 41 min |
| Jul 9, 7:44 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 46 min |
| Jul 9, 7:52 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Osceola | 38 min |
| Jul 9, 9:03 PM CDT | Flash Flood Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 3 hr |
| Jul 9, 9:15 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 45 min |
| Jul 9, 11:59 PM CDT | Areal Flood Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 12 hr |
| Jul 10, 5:10 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 35 min |
| Jul 10, 5:37 AM CDT | Flash Flood Warning | FSD | Plymouth, Sioux | 2 hr |
| Jul 10, 6:36 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee | 25 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.